Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 11 found articles
 
 
  Persistence probabilities in centered, stationary, Gaussian processes in discrete time
 
 
Title: Persistence probabilities in centered, stationary, Gaussian processes in discrete time
Author: Krishna, M.
Krishnapur, Manjunath
Appeared in: Indian journal of pure and applied mathematics
Paging: Volume 47 (2016) nr. 2 pages 183-194
Year: 2016
Contents:
Publisher: Indian National Science Academy, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands